# SDR EIAA20120923067

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 100,912 hours, 23,643 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Missing
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SIDE CARGO DOOR WARNING LIGHT ILLUMINATED WITH P4 CAUTION LIGHT.  MX PRESSURIZED A/C TO GROUND LIMIT AND UNABLE TO DUPLICATE FAULT.  IN PROGRESS CHECKING INTEGRITY OF ALL SWITCH CIRCUITS AND CHECKING ADJUSTMENT PER AMM, PLANNED TO REPLACE LOWER SILL SWITCH AND FOUND STRIKER PLATE FOR SWITCH MISSING.  INSTALLED NEW STRIKER PLATE PER B747 MM 20-51-01 AND SB 52-2224.  ADJUSTMENT AND OPS CHECK GOOD PER B747 MM 52-71-01 AND 52-71-00.
